Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 51, No. 1, pp. 45-56 (2010)
Neighborliness of marginal polytopes
Thomas KahleMax Planck Institute for Mathematics in the Sciences, Inselstrasse 22, D-04103 Leipzig, Germany, e-mail: email@example.com
Abstract: A neighborliness property of marginal polytopes of hierarchical models, depending on the cardinality of the smallest non-face of the underlying simplicial complex, is shown. The case of binary variables is studied explicitly, then the general case is reduced to the binary case. A Markov basis for binary hierarchical models whose simplicial complexes is the complement of an interval is given.
Keywords: marginal polytopes, Markov bases, hierarchical models
Classification (MSC2000): 52B05, 60C05
Full text of the article:
Electronic version published on: 27 Jan 2010. This page was last modified: 28 Jan 2013.